IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login

Citations for "Payoff Continuity in Incomplete Information Games"

by Atsushi Kajii & Stephen Morris

For a complete description of this item, click here. For a RSS feed for citations of this item, click here.
as in new window

  1. Ezra Einy & Ori Haimanko & Diego Moreno & Benyamin Shitovitz, 2004. "Uniform Continuity Of The Value Of Zero-Sum Games With Differential Information," Economics Working Papers we041603, Universidad Carlos III, Departamento de Economía.
  2. Timothy Van Zandt & Kaifu Zhang, 2011. "A theorem of the maximin and applications to Bayesian zero-sum games," International Journal of Game Theory, Springer, vol. 40(2), pages 289-308, May.
  3. Kets, W., 2007. "Beliefs in Network Games (Replaced by CentER DP 2008-05)," Discussion Paper 2007-46, Tilburg University, Center for Economic Research.
  4. Kets, W., 2008. "Beliefs in Network Games (Revised version of CentER DP 2007-46)," Discussion Paper 2008-5, Tilburg University, Center for Economic Research.
  5. Jackson, Matthew O. & Rodriguez-Barraquer, Tomas & Tan, Xu, 2012. "Epsilon-equilibria of perturbed games," Games and Economic Behavior, Elsevier, vol. 75(1), pages 198-216.
  6. Stephen Morris & Hyun Song Shin, 2000. "Global Games: Theory and Applications," Cowles Foundation Discussion Papers 1275, Cowles Foundation for Research in Economics, Yale University.
  7. repec:dgr:kubcen:200798 is not listed on IDEAS
  8. Atsushi Kajii & Stephen Morris, 1997. "Payoff Continuity in Incomplete Information Games," Discussion Papers 1193R, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  9. Atsushi Kajii & Stephen Morris, . "The Robustness of Equilibria to Incomplete Information," Penn CARESS Working Papers ed504c985fc375cbe719b3f60, Penn Economics Department.
  10. Muhamet Yildiz & Jonathan Weinsten, 2004. "Impact of higher-order uncertainty," Econometric Society 2004 North American Winter Meetings 157, Econometric Society.
  11. Kets, Willemien, 2011. "Robustness of equilibria in anonymous local games," Journal of Economic Theory, Elsevier, vol. 146(1), pages 300-325, January.
  12. repec:dgr:kubcen:200746 is not listed on IDEAS
  13. Rothschild, Casey G., 2005. "Payoff continuity in incomplete information games: a comment," Journal of Economic Theory, Elsevier, vol. 120(2), pages 270-274, February.
  14. Hellwig, Christian, 2002. "Public Information, Private Information, and the Multiplicity of Equilibria in Coordination Games," Journal of Economic Theory, Elsevier, vol. 107(2), pages 191-222, December.
  15. Uwe Dulleck, 2007. "The E-Mail Game Revisited — Modeling Rough Inductive Reasoning," International Game Theory Review (IGTR), World Scientific Publishing Co. Pte. Ltd., vol. 9(02), pages 323-339.
  16. Ezra Einy & Ori Haimanko & Biligbaatar Tumendemberel, 2012. "Continuity of the value and optimal strategies when common priors change," International Journal of Game Theory, Springer, vol. 41(4), pages 829-849, November.
  17. Dekel, Eddie & Fudenberg, Drew & Morris, Stephen, 2006. "Topologies on types," Theoretical Economics, Econometric Society, vol. 1(3), pages 275-309, September.
  18. Roman Kozhan, 2011. "Non-additive anonymous games," International Journal of Game Theory, Springer, vol. 40(2), pages 215-230, May.
  19. repec:dgr:kubcen:20085 is not listed on IDEAS
  20. Kets, W., 2008. "Networks and learning in game theory," Other publications TiSEM 7713fce1-3131-498c-8c6f-3, Tilburg University, School of Economics and Management.
  21. Jonathan Weinstein & Muhamet Yildiz, 2004. "Finite-Order Implications of Any Equilibrium," Levine's Working Paper Archive 122247000000000065, David K. Levine.
  22. Kets, W., 2007. "Convergence of Beliefs in Bayesian Network Games," Discussion Paper 2007-98, Tilburg University, Center for Economic Research.
  23. Xiong, Siyang & Chen, Yi-Chun & di Tillio, Alfredo & Faingold, Eduardo, 2010. "Uniform topologies on types," Theoretical Economics, Econometric Society, vol. 5(3), September.
  24. Krasa, Stefan & Shafer, Wayne, 2001. "Informational Robustness of Competitive Equilibria," Journal of Economic Theory, Elsevier, vol. 101(2), pages 494-518, December.
  25. Takashi Kunimoto, 2006. "The Robustness Of Equilibrium Analysis: The Case Of Undominated Nash Equilibrium," Departmental Working Papers 2006-26, McGill University, Department of Economics.
This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.